October issue of JMTE

Journal of Mathematics Teacher Education has released a new issue, Volume 13, Number 5 / October 2010. This issue is a special issue on “Mathematics Teacher and Mathematics Teacher Educator Change—Insight Through Theoretical Perspectives”. The issue contains the following articles:

Advertisements
This entry was posted in Uncategorized. Bookmark the permalink.

One Response to October issue of JMTE

  1. Pingback: December issue of JMTE | Mathematics Education Research Blog

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s